Works matching DE "TRAVELING waves (Physics)"
Results: 899
Bifurcation to traveling waves in the cubic-quintic complex Ginzburg-Landau equation.
- Published in:
- Analysis & Applications, 2015, v. 13, n. 4, p. 395, doi. 10.1142/S0219530514500419
- By:
- Publication type:
- Article
Traveling wave solutions in n-dimensional delayed nonlocal diffusion system with mixed quasimonotonicity.
- Published in:
- Analysis & Applications, 2015, v. 13, n. 1, p. 23, doi. 10.1142/S0219530514500055
- By:
- Publication type:
- Article
EXACT AND APPROXIMATE TRAVELING WAVES OF REACTION-DIFFUSION SYSTEMS VIA A VARIATIONAL APPROACH.
- Published in:
- Analysis & Applications, 2011, v. 9, n. 2, p. 187, doi. 10.1142/S0219530511001807
- By:
- Publication type:
- Article
Travelling Waves of Cell Differentiation.
- Published in:
- Acta Biotheoretica, 2015, v. 63, n. 4, p. 381, doi. 10.1007/s10441-015-9264-x
- By:
- Publication type:
- Article
Drag reduction via spanwise transversal traveling waves of smooth and structured surfaces.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2016, v. 16, n. 1, p. 641, doi. 10.1002/pamm.201610309
- By:
- Publication type:
- Article
Nonlinear resonances in a general class of granular dimers with no pre-compression.
- Published in:
- Granular Matter, 2013, v. 15, n. 3, p. 327, doi. 10.1007/s10035-013-0404-1
- By:
- Publication type:
- Article
Propagation of highly nonlinear solitary waves in a curved granular chain.
- Published in:
- Granular Matter, 2013, v. 15, n. 3, p. 357, doi. 10.1007/s10035-013-0414-z
- By:
- Publication type:
- Article
Multiplicity of supercritical fronts for reaction-diffusion equations in cylinders.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2013, v. 47, n. 3/4, p. 683, doi. 10.1007/s00526-012-0532-1
- By:
- Publication type:
- Article
Existence of Countably Many Cycles in Hyperbolic Systems of Differential Equations with Transformed Argument.
- Published in:
- Journal of Mathematical Sciences, 2016, v. 215, n. 3, p. 341, doi. 10.1007/s10958-016-2842-x
- By:
- Publication type:
- Article
Determination of distances to a virtual source through dynamical boundary data.
- Published in:
- Journal of Mathematical Sciences, 2012, v. 185, n. 4, p. 526, doi. 10.1007/s10958-012-0936-7
- By:
- Publication type:
- Article
EXACT TRAVELING WAVE SOLUTIONS FOR THE NON-LINEAR COUPLE DRINFEL'DSOKOLOV-WILSON (DSW) DYNAMICAL SYSTEM USING EXTENDED JACOBI ELLIPTIC FUNCTION EXPANSION METHOD.
- Published in:
- Eskişehir Technical University Journal of Science & Technology A - Applied Sciences & Engineering, 2024, v. 25, n. 1, p. 141, doi. 10.18038/estubtda.1399247
- By:
- Publication type:
- Article
THE TRAVELING WAVE SOLUTIONS OF THE CONFORMABLE TIME-FRACTIONAL ZOOMERON EQUATION BY USING THE MODIFIED EXPONENTIAL FUNCTION METHOD.
- Published in:
- Eskişehir Technical University Journal of Science & Technology A - Applied Sciences & Engineering, 2024, v. 25, n. 1, p. 108, doi. 10.18038/estubtda.1370631
- By:
- Publication type:
- Article
THE FUZZY D’ALEMBERT SOLUTIONS OF THE FUZZY WAVE EQUATION UNDER GENERALIZED DIFFERENTIABILITY.
- Published in:
- Journal of Mahani Mathematical Research Center, 2023, v. 12, n. 1, p. 91, doi. 10.22103/jmmr.2022.18845.1194
- By:
- Publication type:
- Article
A review of the protection for the multi-terminal VSC-HVDC grid.
- Published in:
- Protection & Control of Modern Power Systems, 2019, v. 4, n. 1, p. N.PAG, doi. 10.1186/s41601-019-0136-2
- By:
- Publication type:
- Article
ON THE COMPLEX REGIMES OF THE TAYLOR-DEAN FLOW BETWEEN TWO ROTATING POROUS CYLINDERS.
- Published in:
- Transactions of A. Razmadze Mathematical Institute, 2021, v. 175, n. 3, p. 461
- By:
- Publication type:
- Article
Stability of nonmonotone critical traveling waves for spatially discrete reaction-diffusion equations with time delay.
- Published in:
- Turkish Journal of Mathematics, 2017, v. 41, n. 3, p. 655, doi. 10.3906/mat-1601-19
- By:
- Publication type:
- Article
Spreading speeds in a lattice differential equation with distributed delay.
- Published in:
- Turkish Journal of Mathematics, 2015, v. 39, n. 2, p. 235, doi. 10.3906/mat-1404-69
- By:
- Publication type:
- Article
Bifurcations and parametric representations of traveling wave solutions for the Green--Naghdi equations.
- Published in:
- Turkish Journal of Mathematics, 2013, v. 37, n. 6, p. 970, doi. 10.3906/mat-1203-8
- By:
- Publication type:
- Article
Asymptotic speeds of spread and traveling wave solutions of a second order integrodifference equation without monotonicity.
- Published in:
- Journal of Difference Equations & Applications, 2016, v. 22, n. 4, p. 542, doi. 10.1080/10236198.2015.1112383
- By:
- Publication type:
- Article
Stationary bistable pulses in discrete inhomogeneous media.
- Published in:
- Journal of Difference Equations & Applications, 2014, v. 20, n. 1, p. 1, doi. 10.1080/10236198.2013.800868
- By:
- Publication type:
- Article
Evolution of traveling waves in bistable medium with periodic boundary conditions.
- Published in:
- Technical Physics Letters, 2015, v. 41, n. 9, p. 828, doi. 10.1134/S1063785015090096
- By:
- Publication type:
- Article
A traveling-wave ring resonator with Bragg deflectors in a two-stage terahertz free-electron laser.
- Published in:
- Technical Physics Letters, 2014, v. 40, n. 9, p. 730, doi. 10.1134/S1063785014090028
- By:
- Publication type:
- Article
Adjoint waves as waves generated by a distributed source of a traveling wave.
- Published in:
- Technical Physics Letters, 2013, v. 39, n. 12, p. 1034, doi. 10.1134/S1063785013120122
- By:
- Publication type:
- Article
Longitudinal dynamics of a nonrelativistic bunch of charged particles in a traveling wave field.
- Published in:
- Technical Physics Letters, 2013, v. 39, n. 2, p. 193, doi. 10.1134/S1063785013020181
- By:
- Publication type:
- Article
Nonlinear Signal Suppression in a Traveling-Wave Tube.
- Published in:
- Technical Physics, 2022, v. 67, n. 2, p. 69, doi. 10.1134/S1063784222010078
- By:
- Publication type:
- Article
Mapping Methods to Solve a Modified Korteweg-de Vries Type Equation.
- Published in:
- Sultan Qaboos University Journal for Science, 2015, v. 20, n. 2, p. 42, doi. 10.24200/squjs.vol20iss2pp42-48
- By:
- Publication type:
- Article
Traveling Wave Solutions for some Three-Species Predator-Prey Systems.
- Published in:
- Tamkang Journal of Mathematics, 2021, v. 52, n. 1, p. 25, doi. 10.5556/j.tkjm.52.2021.4029
- By:
- Publication type:
- Article
Development of Traveling Wave Actuators Using Waveguides of Different Geometrical Forms.
- Published in:
- Shock & Vibration, 2016, p. 1, doi. 10.1155/2016/4101062
- By:
- Publication type:
- Article
Flutter Instability Speeds of Guided Splined Disks: An Experimental and Analytical Investigation.
- Published in:
- Shock & Vibration, 2015, v. 2015, p. 1, doi. 10.1155/2015/942141
- By:
- Publication type:
- Article
Frequency Speed Control of Rotary Travelling Wave Ultrasonic Motor Using Fuzzy Controller.
- Published in:
- Engineering, Technology & Applied Science Research, 2018, v. 8, n. 4, p. 3276, doi. 10.48084/etasr.2204
- By:
- Publication type:
- Article
Performance Evaluation of Traveling Wave Fault Locator for a 220kV Hoa Khanh-Thanh My Transmission Line.
- Published in:
- Engineering, Technology & Applied Science Research, 2018, v. 8, n. 4, p. 3243
- By:
- Publication type:
- Article
Standing-wave solutions to a system of non-linear Klein-Gordon equations with a small energy/charge ratio.
- Published in:
- Advances in Nonlinear Analysis, 2014, v. 3, n. 4, p. 237, doi. 10.1515/anona-2014-0012
- By:
- Publication type:
- Article
Free boundary morphogenesis in living matter.
- Published in:
- 2012
- By:
- Publication type:
- Letter
INTERIOR REGULARITY TO THE STEADY INCOMPRESSIBLE SHEAR THINNING FLUIDS WITH NON-STANDARD GROWTH.
- Published in:
- Networks & Heterogeneous Media, 2018, v. 13, n. 3, p. 479, doi. 10.3934/nhm.2018021
- By:
- Publication type:
- Article
TRAVELING WAVE PROFILES FOR A FOLLOW-THE-LEADER MODEL FOR TRAFFIC FLOW WITH ROUGH ROAD CONDITION.
- Published in:
- Networks & Heterogeneous Media, 2018, v. 13, n. 3, p. 449, doi. 10.3934/nhm.2018020
- By:
- Publication type:
- Article
TRAVELING WAVES FOR DEGENERATE DIFFUSIVE EQUATIONS ON NETWORKS.
- Published in:
- Networks & Heterogeneous Media, 2017, v. 12, n. 3, p. 339, doi. 10.3934/nhm.2017015
- By:
- Publication type:
- Article
CONSTRUCTING SET-VALUED FUNDAMENTAL DIAGRAMS FROM JAMITON SOLUTIONS IN SECOND ORDER TRAFFIC MODELS.
- Published in:
- Networks & Heterogeneous Media, 2013, v. 8, n. 3, p. 745, doi. 10.3934/nhm.2013.8.745
- By:
- Publication type:
- Article
Three-Dimensional Weakly Nonlinear Shallow Water Waves Regime and its Traveling Wave Solutions.
- Published in:
- International Journal of Computational Methods, 2018, v. 15, n. 3, p. -1, doi. 10.1142/S0219876218500172
- By:
- Publication type:
- Article
NUMERICAL STUDIES OF TRANSITION FROM STEADY TO UNSTEADY COUPLED THERMAL BOUNDARY LAYERS.
- Published in:
- International Journal of Computational Methods, 2014, v. 11, p. -1, doi. 10.1142/S0219876213440027
- By:
- Publication type:
- Article
NUMERICAL STUDIES OF TRANSITION FROM STEADY TO UNSTEADY COUPLED THERMAL BOUNDARY LAYERS.
- Published in:
- International Journal of Computational Methods, 2014, v. 11, p. -1, doi. 10.1142/S0219876213440027
- By:
- Publication type:
- Article
A low-finesse Fabry-Pérot interferometer for use in displacement measurements with applications in absolute gravimetry.
- Published in:
- Applied Physics B: Lasers & Optics, 2012, v. 106, n. 4, p. 829, doi. 10.1007/s00340-011-4747-1
- By:
- Publication type:
- Article
A Degenerate Isoperimetric Problem and Traveling Waves to a Bistable Hamiltonian System.
- Published in:
- Communications on Pure & Applied Mathematics, 2017, v. 70, n. 2, p. 340, doi. 10.1002/cpa.21615
- By:
- Publication type:
- Article
Traveling Wave Solutions of a Generalized Zakharov-Kuznetsov Equation.
- Published in:
- ISRN Mathematical Analysis, 2012, p. 1, doi. 10.5402/2012/107846
- By:
- Publication type:
- Article
Application of the Extended G'/G-expansion Method to the Improved Eckhaus Equation.
- Published in:
- Applications & Applied Mathematics, 2014, v. 9, n. 1, p. 371
- By:
- Publication type:
- Article
Reliable Study of Nonhomogeneous BBM Equation with Time-Dependent Coefficients by the Modified Sine-Cosine Method.
- Published in:
- Applications & Applied Mathematics, 2014, v. 9, n. 1, p. 310
- By:
- Publication type:
- Article
Exact Traveling Wave Solutions of Nonlinear PDEs in Mathematical Physics Using the Modified Simple Equation Method.
- Published in:
- Applications & Applied Mathematics, 2013, v. 8, n. 2, p. 553
- By:
- Publication type:
- Article
AN EFFECTIVE TECHNIQUE OF exp(-φ(ξ))- EXPANSION METHOD FOR THE SCHAMEL-BURGERS EQUATION.
- Published in:
- Journal of Science & Arts, 2024, v. 24, n. 3, p. 495, doi. 10.46939/J.Sci.Arts-24.3-a04
- By:
- Publication type:
- Article
A NOVEL TECHNIQUE TO OBTAIN SOLITON SOLUTIONS FOR MODIFIED KORTEWEG-DE VRIES EQUATION OF FRACTIONAL ORDER.
- Published in:
- Journal of Science & Arts, 2017, v. 17, n. 3, p. 433
- By:
- Publication type:
- Article
EXACT SOLUTIONS OF NONLINEAR EVOLUTION EQUATIONS ARISING IN MATHEMATICAL PHYSICS BY (G' /G, 1/G) -EXPANSION METHOD.
- Published in:
- Journal of Science & Arts, 2016, v. 16, n. 3, p. 229
- By:
- Publication type:
- Article
Modeling Seismic Recordings of High‐Frequency Guided Infrasound on Mars.
- Published in:
- Journal of Geophysical Research. Planets, 2022, v. 127, n. 11, p. 1, doi. 10.1029/2022JE007483
- By:
- Publication type:
- Article